Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Fluctuation theorem for birth-death or chemical master equations with time-dependent rates

From Thermodynamics of Computation
reference groups
Stochastic Thermodynamics
author-supplied keywords
keywords
authors
Udo Seifert
title
Fluctuation theorem for birth-death or chemical master equations with time-dependent rates
type
journal
year
2004
source
Journal of Physics A: Mathematical and General
volume
37
issue
42
link
https://www.mendeley.com/catalogue/cb9d16c4-e945-3b35-851b-869053a6daf5/(0)

Counts

Citation count
44
Page views
10

Identifiers

  • doi: 10.1088/0305-4470/37/42/L04 (Google search)
  • issn: 03054470
  • sgr: 8344286970
  • scopus: 2-s2.0-8344286970
  • pui: 39483452